# SDR 99ZZZM637

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RDU - FLT 4437 - CARGO SMOKE LIGHT CAME ON FOR 3-4 SECONDS AT 17,000 AGL.  DISCHARGED NR 1 FIRE EXTINGUISHER.  VERIFIED EVENT AS FALSE WARNING.  REMOVED AND REPLACED BOTH CARGO BAY SMOKE DETECTORS.  AIRCRAFT RETURNED TO SERVICE.  (M)
